# SDR QXEA2008112601199

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 19,210 hours, 19,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDM - EMERGENCY EXIT LIGHT AFT REAR SERVICE DOOR INOP.  PARTIALLY REMOVED SURROUND TO RT REAR SERVICE DOOR.  FOUND CONNECTOR TO EMERGENCY EXIT LIGHT (LOWER) UNPLUGGED.  CONNECTED CONNECTOR AND RE-INSTALLED RT REAR SERVICE DOOR SURROUND.  OPS CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
